MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT311415
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Renal Failure (2041); Obstruction/Occlusion (2422)
Date of Event 11/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019, this patient was treated with gore® excluder® aaa endoprostheses as well as gore® excluder® iliac branch endoprostheses for an abdominal aneurysm and an iliac artery aneurysm on the right side.On (b)(6) 2019, as currently the date of best estimate, the patient underwent follow-up computed tomography (ct) imaging as he was feeling unwell.The scan revealed that the implanted gore® excluder® trunk-ipsilateral leg component rlt311415 had migrated proximal for a length of less than 10 mm, partially covering the renal arteries.The patient suffered temporary impaired renal function that subsequently resolved.A reintervention was reportedly not performed.
 
Event or Problem Description
On (b)(6) 2019, the patient underwent follow-up computed tomography (ct) imaging as he was feeling unwell.
 
Additional Manufacturer Narrative
Report task section: manufacture plant: updated information.Manufacturer id: updated to correct manufacturer registration number 3007284313.H6, code 213: the review of the manufacturing records verified that the lot involved in this event met all pre-release specifications.H6, code 22: according to the gore® excluder® aaa endoprosthesis instructions for use (ifu) adverse events that may occur and/or require intervention include, but are not limited to component migration, renal complication (e.G.Occlusion, insufficiency).Additionally, the ifu recommends that the gore® excluder® aaa endoprosthesis diameter be at least 2 mm larger than the aortic inner diameter (10 ¿ 21% oversizing).It is recommended an aortic endoprosthesis diameter of 35 mm treat an aortic vessel diameter of 30 to 32 mm.
 
Additional Manufacturer Narrative
H6.Conclusions code 1: corrected code.The following statement in the previous medwatch report sent august 29, 2021, is withdrawn : "additionally, the ifu recommends that the gore® excluder® aaa endoprosthesis diameter be at least 2 mm larger than the aortic inner diameter (10 ¿ 21% oversizing).It is recommended an aortic endoprosthesis diameter of 35 mm treat an aortic vessel diameter of 30 to 32 mm." as only post-implantation computed tomography angiography (cta) images were available, the claim of device sizing being outside of the instructions for use in this event cannot be establilshed.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10284148
Report Number2017233-2020-00467
Device Sequence Number2576927
Product Code MIH
UDI-Device Identifier00733132619085
UDI-Public00733132619085
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2022
Device Model NumberRLT311415
Device Catalogue NumberRLT311415
Device Lot Number20599219
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date08/29/2020
02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;